# SDR AALA202208156124

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 59,327 hours, 35,492 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Spring
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR SPRING NOT WORKING DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE LUBRICATED LEFT LAVATORY DOOR SPRING AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
